# SDR REXA2021111600965

- Difficulty date: October 29, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N200PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15200
- Aircraft time: 27,718 hours, 19,788 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Seat Track
- Part number: SH690373861
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SEAT TRACK AT LBL 27 BEGINNING AT APPROX FS 985.00 CORRODED. - REMOVED FABRICATED AND INSTALLED SEAT TRACK @ LBL27 FS 926-988 IAW CRJ 900 SRM 53-51-49-101-001-A02, 53-00-49-201-002-A01 &  AMM 53-00-49-000/400-801-A07.
